[Fonctions propres de graphes et l'unique ergodicité quantique]
On applique les techniques de Brooks et Lindenstrauss (2010) [5] pour étudier fonctions propres jointes du laplacien et d'un opérateur Hecke sur des surfaces compactes de congruence, et les fonctions propres jointes de deux laplaciens partiels sur les quotients compacts de
We apply the techniques of Brooks and Lindenstrauss (2010) [5] to study joint eigenfunctions of the Laplacian and one Hecke operator on compact congruence surfaces, and joint eigenfunctions of the two partial Laplacians on compact quotients of
Accepté le :
Publié le :
Shimon Brooks 1 ; Elon Lindenstrauss 2
@article{CRMATH_2010__348_15-16_829_0, author = {Shimon Brooks and Elon Lindenstrauss}, title = {Graph eigenfunctions and quantum unique ergodicity}, journal = {Comptes Rendus. Math\'ematique}, pages = {829--834}, publisher = {Elsevier}, volume = {348}, number = {15-16}, year = {2010}, doi = {10.1016/j.crma.2010.07.003}, language = {en}, }
Shimon Brooks; Elon Lindenstrauss. Graph eigenfunctions and quantum unique ergodicity. Comptes Rendus. Mathématique, Volume 348 (2010) no. 15-16, pp. 829-834. doi : 10.1016/j.crma.2010.07.003. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.07.003/
[1] Entropy and the localization of eigenfunctions, Ann. of Math. (2), Volume 168 (2008) no. 2, pp. 435-475
[2] Nalini Anantharaman, Herbert Koch, Stéphane Nonnenmacher, Entropy of eigenfunctions, preprint, 2007.
[3] Half-delocalization of eigenfunctions for the Laplacian on an Anosov manifold, Ann. Inst. Fourier (Grenoble), Volume 57 (2007) no. 7, pp. 2465-2523 (Festival Yves Colin de Verdière)
[4] Entropy of quantum limits, Comm. Math. Phys., Volume 233 (2003) no. 1, pp. 153-171
[5] Shimon Brooks, Elon Lindenstrauss, Non-localization of eigenfunctions on large regular graphs, 2010, submitted for publication.
[6] Invariant measures and the set of exceptions to Littlewood's conjecture, Ann. of Math. (2), Volume 164 (2006) no. 2, pp. 513-560
[7] Roman Holowinsky, Kannan Soundararajan, Mass equidistribution of Hecke eigenforms, Ann. of Math., in press.
[8] On quantum unique ergodicity for
[9] Invariant measures and arithmetic quantum unique ergodicity, Ann. of Math. (2), Volume 163 (2006) no. 1, pp. 165-219
[10] On quantum unique ergodicity for locally symmetric spaces, Geom. Funct. Anal., Volume 17 (2007) no. 3, pp. 960-998
[11] Lior Silberman, Akshay Venkatesh, Entropy bounds for Hecke eigenfunctions on division algebras, GAFA (2010), in press.
[12] K. Soundararajan, Quantum unique ergodicity for
[13] Semiclassical limits for the hyperbolic plane, Duke Math. J., Volume 108 (2001) no. 3, pp. 449-509
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier